Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equality of minimal and maximal extensions of partial differential operators in $ L\sb{p}(R\sp{n})$


Author: Ronald Allen Goldstein
Journal: Proc. Amer. Math. Soc. 17 (1966), 1031-1033
MSC: Primary 35.39
MathSciNet review: 0197954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.39

Retrieve articles in all journals with MSC: 35.39


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197954-8
Article copyright: © Copyright 1966 American Mathematical Society